# SDR CALA2025092409201

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 68,310 hours, 30,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ARMING LEVER ON DOOR 2L IS VERY TIGHT MAINT CONFIRMS ARMING HANDLE DOESNT FUNCTION NORMALLY, HANDLE IS ABNORMAL IN MOVEMENT FROM ARM TO DISARM AND DISARM TO ARM. FOUND NO DEBRIS IN THE FLOOR GIRT FITTINGS, THE ARMING HANDLE DOESNT APPEAR TO ALIGN WITH LOCKING PIN HOLE IN FULL UPRIGHT. REF ILLUSTRATIONS IN AMM 52-13-22-820-001-A CLEANED AND LUBED GRIT BAR FITTINGS PREFORMED SUBTASK 52-10-00-220-058-A. HANDEL IS WITHIN LIMITS.
